| Model Number |
C408507 |
| Medical Device Problem Codes |
Material Separation (1562); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event
Malfunction
Event or Problem Description
Post procedure, a sideport detachment occurred.The introducer was inserted into the patient at (b)(6) and arrived at (b)(6) a few days later.When exchanging the pressure set, the tube of the introducer detached and bleeding occurred.The bleeding stopped following removal of the introducer.
Additional Manufacturer Narrative
Corrected data: h6 medical device problem code.One 6f engage introducer sheath was received for evaluation.The sideport tubing was no longer attached to the hemostasis body.The extension tubing had detached from the sideport of the hemostasis body due to an insufficient amount of solvent on the extension tubing and is consistent with the reported patient bleeding.